On the solvability of the problem of the thermochemistry of nonhomogeneous media
Differencialʹnye uravneniâ, Tome 24 (1988) no. 11, pp. 1923-1928
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1988_24_11_a9,
author = {A. G. Kolpakov},
title = {On the solvability of the problem of the thermochemistry of nonhomogeneous media},
journal = {Differencialʹnye uravneni\^a},
pages = {1923--1928},
year = {1988},
volume = {24},
number = {11},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1988_24_11_a9/}
}
A. G. Kolpakov. On the solvability of the problem of the thermochemistry of nonhomogeneous media. Differencialʹnye uravneniâ, Tome 24 (1988) no. 11, pp. 1923-1928. http://geodesic.mathdoc.fr/item/DE_1988_24_11_a9/